ilviGrip Night Syrup 180 ml

Save 10%

Price:
Sale price€10,76 Regular price€11,96

Description

syrup for the night

Each ml contains:

Paracetamol 20 mg / Dextromethorphan 0.5 mg / Doxylamine 0.25 mg

Symptomatic relief of the common cold and flu for adults and adolescents 12 years and older:

  • Fever
  • Nasal congestion
  • Pain
  • unproductive cough

PROSPECT

We recommend you👇

recently viewed